MathSciNet Relay Station
MathSciNet bibliographic data
MR1795567 58J60 (37J35 37K25 53D25)
Doi, Shin-ichi Smoothing effects for Schrödinger evolution equation and global behavior of geodesic flow. Math. Ann. 318 (2000), no. 2, 355–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement